Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a fixed point theorem of contractive type


Author: Chi Song Wong
Journal: Proc. Amer. Math. Soc. 57 (1976), 283-284
MSC: Primary 54H25; Secondary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1976-0407826-5
MathSciNet review: 0407826
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A refinement of the proof of a recent fixed point theorem of Caristi is obtained.


References [Enhancements On Off] (What's this?)

  • [1] F. E. Browder, On a theorem of Caristi and Kirk, Proc. Seminar on Fixed Point Theory and its Applications, Dalhousie University, June 1975 (to appear). MR 0461474 (57:1459)
  • [2] A. Brønsted, On a lemma of Bishop and Phelps, Pacific J. Math. 55 (1974), 335-341. MR 0380343 (52:1243)
  • [3] J. Caristi, Fixed point theorems for mappings satisfying inwardness conditions, Trans. Amer. Math. Soc. 215 (1976), 241-251. MR 0394329 (52:15132)
  • [4] J. Caristi and W. A. Kirk, Geometric fixed point theory and inwardness conditions, Proc. Conf. on Geometry of Metric and Linear Spaces, Michigan State University, 1974 (to appear). MR 0399968 (53:3806)
  • [5] I. Ekeland, Sur les problémes variationnels, C. R. Acad. Sci. Paris Sér. A-B 275 (1972), A1057-A1059. MR 46 #9768. MR 0310670 (46:9768)
  • [6] W. A. Kirk, Caristi's fixed point theorem and the theory of normal solvability, Proc. Seminar on Fixed Point Theory and its Applications, Dalhousie University, 1975 (to appear).
  • [7] W. A. Kirk and J. Caristi, Mapping theorems in metric and Banach spaces, Bull. Acad. Polon. Sci. 23 (1975). MR 0385654 (52:6514)
  • [8] W. A. Kirk, Caristi's fixed point theorem and metric convexity (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 47H10

Retrieve articles in all journals with MSC: 54H25, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0407826-5
Keywords: Completeness, lower semicontinuity, transfinite induction
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society